MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK¿ DUAL CANNULA DEVICE WITH 3 ML SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK¿ DUAL CANNULA DEVICE WITH 3 ML SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 303391
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd twinpak¿ dual cannula device with 3 ml syringe the needle broke.There was no report of patient impact.The following information was provided by the initial reporter: the customer reported broken found by a nurse.It was not used on a patient.It broke off.I cannot explain any further.Date of incident is (b)(6), 2023.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd twinpak¿ dual cannula device with 3 ml syringe the needle broke.There was no report of patient impact.The following information was provided by the initial reporter: the customer reported broken found by a nurse.It was not used on a patient.It broke off.I cannot explain any further.Date of incident is aug.1, 2023.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 29-aug-2023 investigation summary one sample and two photos were provided to our quality team for investigation.Through visual inspection, it was observed that sample has a broken needle through needle hub.The condition observed is non-conforming per product specification.Potential root cause for the component damage defect is associated with the packaging process.This defect is occurring below an expected rate so no corrective actions will be made at this time.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.

Brand Name
BD TWINPAK¿ DUAL CANNULA DEVICE WITH 3 ML SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17599784
Report Number1213809-2023-00891
Device Sequence Number6712814
Product Code FMI
UDI-Device Identifier30382903033912
UDI-Public(01)30382903033912
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303391
Device Lot Number3137132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown